MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ACUITY WHISPER VIEW; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION ACUITY WHISPER VIEW; WIRE, GUIDE, CATHETER
Model Number 4648
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/18/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product has not been returned.If the product is returned and analysis will be performed, a supplemental medwatch will be filed if there is any further relevant information from that review.
 
Event or Problem Description
It was reported that as the lead and wire was pulled back through the vein, the tip of the wire broke off and remained in the distal branch of the vessel.No additional adverse patient effects were reported.

Brand Name
ACUITY WHISPER VIEW
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
MDR Report Key8862519
Report Number2124215-2019-16199
Device Sequence Number1812151
Product Code DQX
UDI-Device Identifier20802526512982
UDI-Public20802526512982
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K110479
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/20/2021
Device Model Number4648
Device Catalogue Number4648
Device Lot Number23220691
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/10/2019
Initial Report FDA Received Date08/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Required Intervention;